# SDR GUUA12190704

- Difficulty date: December 19, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 24,915 hours, 29,832 cycles
- Engine: Pwa PT6*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 24,915 hours, 29,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED RT ELEVATOR OB HINGE BRACKET EXFOLIATED.  REPLACED RT ELEVATOR OB HINGE BRACKET.
